How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. A.S. Desai Your Own Question
Dr. A.S. Desai
Dr. A.S. Desai, Ophthalmologist
Category: Eye
Satisfied Customers: 2398
Experience:  MS Ophthalmology with 13 years of surgical expereince
Type Your Eye Question Here...
Dr. A.S. Desai is online now
A new question is answered every 9 seconds

My right eye get red every couple weeks and been like this

This answer was rated:

My right eye get red every couple weeks and been like this for over6 months. In china doctors suspicious its early Scleritis inflammation. Just let me use drops and couldn't tell me what caused it and how else treat it. I m become more concerned now as I feel my vision getting worse and sees black spots now and then. Do I need to be really concered or just use drop when it come, what if it getting worse I mean I m scared I m losing my sight??. Please help me and I m not sure where to find a good specialist to give me a firm answer about this in Sydney
Chat Conversation Started
Dr. A.S. Desai :

Hello, Welcome to Just Answer


You seem to be offline, hence I'm posting the answer here instead of chat.

As you have mentioned the possibility of scleritis as the cause of recurrent redness in one eye, let me just give list of possible causes of scleritis.

It is often associated with auto-immune disorders like rheumatoid arthritis, polyarteritis nodosa, wegener's granulomatosis, systemic lupus erythematosis.These can be verified by various tests including RA factor( blood), ANA-antinuclear antibodies, ANCA- Antineutrophil cytoplasmic antibodies, Chest X-ray, ultrasound of the eye etc.

For vision to be affected in scleritis, there can be uveitis, keratitis, glaucoma, cataract. If you have been on steroids for as long as 6 months, then a possibility of posterior subcapsular type of cataract has to be looked for.

In case of complications arising out of chronic use of steroids( oral), you can be switched over to immunosuppressants like cyclophosphomide.

You can find a list of ophthalmologists in sydney by following this link-

But it would not be possible to comment on who is good enough and who is not.

Please feel free to ask any follow up questions.

Thank you and best wishes

If you are satisfied with the answer , please press the accept button so that I get my dues.

A bonus and positive feedback are welcome.

Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist
Dr. A.S. Desai and other Eye Specialists are ready to help you

Related Eye Questions